# SDR 02FDEA00742

- Difficulty date: October 15, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 35,302 hours, 16,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E SKIN CRACKED AT 581AB ACCESS CUTOUT AT RIB 11.  R&R SKIN PER EA 6-5710-65463.
